RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Phuong, Ta Duy

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:189
Abstract pages:350
Full texts:80
References:48
E-mail:

http://www.mathnet.ru/eng/person73285
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. V. F. Chistyakov, Ta Duy Phuong, “On Qualitative Properties of Differential-Algebraic Equations”, Mat. Zametki, 96:4 (2014),  596–608  mathnet  mathscinet  zmath  elib; Math. Notes, 96:4 (2014), 563–574  isi  elib  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020